MAUDE Adverse Event Report: Abbott Medical Kit Trial Slim Tip Lead, 50cm; DRG Lead

Abbott Medical Kit Trial Slim Tip Lead, 50cm; DRG Lead
Model Number MN10350-50A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fecal Incontinence (4571); Urinary Incontinence (4572)
Date of Event 07/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient symptoms on 24aug2026 (b)(6) (litigation department) emailed nmd complaints reporting: patient reported negligent placement of the dual lead arrangement (2 leads), 4 contact lead placement for spinal modulation of drg (spinal cord stimulator) on (b)(6) 2023; during the multiple attempts to pass the catheter during the placement of the spinal cord stimulator, negligently causing trauma that resulted in swelling of the tissue around the nerve that caused nerve impingement; negligently causing cauda equina syndrome.Patient was experiencing paresthesia in the foot associated with the inability to urinate and the inability to attain an erection.On (b)(6) 2023 doctor presented for an emergency visit for worsening numbness into right leg up to right hip, continued right leg tingling, some mild urine incontinence at the end of urination.Patient had an mri scan, negligently physician failed to insure that the patient underwent spinal cord decompression within 24 hours of the onset of symptoms; all of which resulted in permanent neurological injuries that include severe pain in the lower extremities associated with weakness, impotence and urinary and bowel incontinence.Per (b)(4) documents leg weakness and erectile dysfunction.Ps date: 24aug 2026: (b)(6) 2026 (b)(6): a search of the complaint database was performed.Other records related to this patient in the past 4 years: per-(b)(4) it was reported that the patient experienced urine and bowel incontinence after a trial implant.As a result, surgical intervention was undertaken on (b)(6) 2023 wherein the trial leads were explanted to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
Kit Trial Slim Tip Lead, 50cm
Common Device Name
DRG Lead
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50859453
Report Number1627487-2026-10051
Device Sequence Number10026547
Product Code PMP
UDI-Device Identifier05415067027139
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot Number9061755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale